Thumbnail
Access Restriction
Open

Author Sinjini, Mitra ♦ Srabashi, Basu ♦ Ayanendranath, Basu
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Disparity inference ♦ Complex multinomial ♦ Minimum disparity inference
Education Level UG and PG
Learning Resource Type Article
Journal Metron - International Journal of Statistics
Volume Number 58
Issue Number 2-Jan
Page Count 19
Starting Page 185
Ending Page 167